| Catalog Number |
02.07.0114SCF |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
04/26/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 04 june 2024.Lot 2101555: (b)(4) items manufactured and released on 06-apr-2021.Expiration date: 2026-03-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.
Event or Problem Description
At about 1 year after the primary, the patient came in reporting instability and the cause of the instability is unknown.The surgeon revised the insert (14 to 17 mm).The surgery was completed successfully.